# SDR AALA201709269015

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,508 hours, 8,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SEATS 15DEGH IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-05.  OPS CHECKED GOOD.
